MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion, Clonic (2222)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reporting that the patient is experiencing an increase in seizures and was seen recently in the emergency room.The patient's device was checked and the battery was found to be ok but the patient was still referred for a battery replacement.The physician believes that the increase in seizures are related to low battery.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
Patient underwent generator replacement surgery.The explanted generator has not been received by product analysis to date.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key17719472
Report Number1644487-2023-01296
Device Sequence Number7176689
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/07/2018
Device Model Number102R
Device Lot Number5067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale